# SDR N6WA2019120231

- Difficulty date: November 30, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10257
- Aircraft time: 36,944 hours, 25,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP LOOSE @ RH EXIT ROW. REATTACHED PHOTOLUMINOUS STRIP AT EXIT ROW IAW CRJ 700 AMM 25-25-01
PART.
